Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
146 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Symptoms of polyuria, other causes

Premium Questions

Dr. Mukund Savaskar MD

it to be POLYURIA . Currently on Prodep20mg( Fluoxetine )morning for one month (7 days left to complete ... abdominal case in my whole life. Please provide the drug name available in XXXXXXX pharmacy If any... View answer

Answered by : Dr. Mukund Savaskar ( General Surgeon)
Dr. Grzegorz Stanko MD

Can Magnesium Citrate cause you to urinate frequently particularly at night/ ... View answer

Answered by : Dr. Grzegorz Stanko ( General Surgeon)
Dr. T Chandrakant MD

I am 62 and male I have pain in both kidney areas going down to bladder mostly on left lower side I had constipation last week but is now normal..also urinating a lot with strong flow. Thank you View answer

Answered by : Dr. T Chandrakant ( General Surgeon)
Dr.  Luchuo Engelbert Bain MD

I had an ablasion 8 years ago. never had any spotting or a period since. this week I have started having a period. spotting and bright red blood. I am having to urinate more frequently and burning. View answer

Answered by : Dr. Luchuo Engelbert Bain ( General & Family Physician)
Dr. Abhijit Sonawane MD

started to experience worsening polyuria for the last 6 days and also cramps and frequent formed BMs. I decided to taper down zantac to 75 mg po bid starting today. I very concerned about the polyuria. I am ... View answer

Answered by : Dr. Abhijit Sonawane ( General & Family Physician)

Public Forum Discussions

Dr. Irshad H Naqvi MD

sugar level. Please do advise. also would like to know what type of diabetes I have. I have no symptoms of polyuria (frequent urination), polydipsia (increased thirst) and polyphagia (increased hunger). ... View answer

Answered by : Dr. Irshad H Naqvi ( Pediatrician)
Dr. Indu Kumar MD

problem is polyuria, i urinate a lot as compared with other guys of same age, this problem is more .... is this polyuria condition becoz of this prostrate problem, or something else. now i am... View answer

Answered by : Dr. Indu Kumar ( Radiologist)
Dr. Salah Saad Shoman MD

of the retinal hemorrhages? 7. Define and indicate the causes of the cardiac hypertrophy and polyuria. 8. Write ....2 L/min, x-ray evidence of left ventricular hypertrophy, retinal hemorrhages, and mild... View answer

Answered by : Dr. Salah Saad Shoman ( Internal Medicine Specialist)
Dr.      Maria Daud MD

of all if his organs, at the Chikdren s hospital. Tests are normal. What could be causing this ? Thank ... View answer

Answered by : Dr. Maria Daud ( General & Family Physician)
Dr. Shikha Shah MD

the symptoms for it. I m seriously thinking I m pregnant and I don t know when to take a pregnancy test and I m very impatient cause I want to know now. I ve had other pregnancy symptoms as... View answer

Answered by : Dr. Shikha Shah ( OBGYN)

Mobile Questions and Answers

Dr. Abaz Quka MD

Hello! You should consult with a endocrinologist. If minirin improves the situation, it can be continued. But several tests need to be done. Best wishes

Dr. Vaishalee Punj MD

Polyuria can be caused by diabetes, mellitus and diabetes insipidus. Both need investigations.